# SDR U30A200300035

- Difficulty date: October 17, 2003
- Submitted: October 21, 2003
- Operation: Air carrier
- Aircraft: N265AV
- Make and model: Airbus A320-212
- Aircraft serial: 427
- Aircraft time: 35,174 hours, 13,853 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE174001
- Part serial: 1368
- Condition: Discharged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER MAINTENANCE ACCEPTANCE FLIGHT ASSOCIATED WITH AN 8C CK & 10 YR INSP., ON FLT 9265 YWG-YWG, THE L2 PAX/CREW DOOR DAMPER & EMERGENCY OPERATION CYLINDER PRESSURE WAS LOW (LEAKING NITROGEN).REPLACED THE L2 PAX/CREW DOOR DAMPER I/A/W AMM 52-13-14-401. AIRCRAFT RETURNED TO SERVICE.
